# SDR 9517956633

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Component: 386900
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT WHEN THE THROTTLES WERE RETARDED, THE NR 3 ENGINE EXPERIENCED A FLAME-OUT.  A RELIGHT ATTEMPT WAS UNSUCCESSFUL.  THE AIRCRAFT CONTINUED TO AN UNEVENTFUL THREE ENGINE LANDING AT NRT, NO FUEL WAS DUMPED.  METAL PARTICLES FROM THE FUEL PUMP WERE FOUND AT THE FUEL NOZZLES AND THE ENGINE WAS REPLACED.
